Alert archive / Minnesota / Special Weather Statements in 2013
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Jun 23, 2013, 2:39 AM CDT for Renville County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2013, 2:39 AM CDT (07:39 UTC)
- Expired
- Jun 23, 2013, 3:30 AM CDT
- In force
- 51 min
- Issued by
- NWS Twin Cities, MN
County Renville County, MN
The radar
The Minneapolis radar (KMPX), 91 km from the middle of the area, began a volume at 07:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 7.7 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 526 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1124 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 212 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.4
The text
As transmitted, in the capitals the NWS used until 2016.
065 WWUS83 KMPX 230739 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 239 AM CDT SUN JUN 23 2013 MNZ065>067-073-074-230830- BROWN-MCLEOD-REDWOOD-RENVILLE-SIBLEY- 239 AM CDT SUN JUN 23 2013 AT 235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF SLEEPY EYE. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FRANKLIN. FAIRFAX. HECTOR. BUFFALO LAKE. STEWART. LAT...LON 4482 9467 4467 9433 4445 9479 4454 9495 TIME...MOT...LOC 0739Z 217DEG 31KT 4451 9480 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 23, 1:33 AM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 23, 1:33 AM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
133 AM CDT SUN JUN 23 2013
.UPDATE...
ISSUED AT 645 PM CDT SAT JUN 22 2013
RECENT TRENDS WITH THE HRRR ALONG WITH HEAVY RAIN PROBABILITIES
FROM THE SREF AND THE OVERNIGHT QPF PLACEMENT FROM THE ECMWF HAS
PROMPTED A FLASH FLOOD WATCH THROUGH EARLY SUNDAY MORNING FOR A
GOOD PORTION OF CENTRAL AND SOUTHERN MN. RAINFALL AMOUNTS FROM THE
HRRR ARE IN THE 2 TO 3 INCH RANGE FROM MONTEVIDEO AND APPLETON ON
EAST THROUGH THE TWIN CITIES. THIS LINES UP WELL WITH THE SREF
PROBABILITIES OF 1 AND 2 INCH RAINS OVERNIGHT AND THE 12 HOUR QPF
FROM THE ECMWF. THIS IS ALSO AT THE NOSE OF THE RAP 925-850MB
MOISTURE TRANSPORT BETWEEN 06Z AND 12Z.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 334 PM CDT SAT JUN 22 2013
BIG THING TO START OFF THE SHORT TERM IS THE PRESENCE OF A
STRENGTHENING WARM FRONT ACROSS SRN MN...WHICH STRETCHES FROM
MARSHALL OVER TO FARIBAULT AND LA CROSSE AT 330 PM. SOUTH OF THE
BOUNDARY...SKIES HAVE CLEARED...WITH TEMPS RISING TO AROUND 90 TO
GO WITH MID/UPPER 60 DEWPOINTS. THIS BOUNDARY IS BEING REINFORCED
BY A COOL AND SHALLOW RIDGE OF HIGH PRESSURE THAT HAS COME DOWN
FROM THE NORTHEAST OFF OF LAKE SUPERIOR. FARTHER WEST...THERE IS
A DIFFUSE PRESSURE TROUGH/FRONT ORIENTED N/S ACROSS THE CENTRAL
DAKOTAS.
TONIGHT...THE WARM FRONT WILL TRY TO PUSH NORTH TO ABOUT THE I-94
CORRIDOR...BUT WILL CONTINUALLY BE STRUGGLING AGAINST LAKE
SUPERIOR HIGH. BY SUNDAY MORNING...THE TROUGH BACK OVER THE
DAKOTAS WILL MOVE INTO MN AND WILL BE BISECTING MN FROM THE SW
CORNER UP TOWARD THE INL AREA BY SUNDAY AFTERNOON.
FOR TONIGHT...LOTS OF UNCERTAINTY WITH HOW CONVECTION WILL EVOLVE.
ATMOSPHERE OVER MN/NRN WI REMAINS OVERTURNED AND WORKED OVER
FROM LAST NIGHTS CONVECTION...AS EVIDENCED BY MID LEVEL LAPSE
RATES ON THE SPC MESO ANALYSIS OF 5 TO 7 DEG C PER KM....THOUGH
THEY HAVE STARTED TO SHOWS SIGNS OF RECOVERING IN THE LAST COUPLE
OF HOURS. THESE WEAK LAPSE RATES WILL LIKELY KEEP THINGS FAIRLY
BENIGN ACROSS THE MPX AREA UNTIL CLOSER TO 00Z. AS 00Z
APPROACHES...A 30-40KT LLJ WILL BEGIN COMING UP OUT OF IA AND
IMPINGING ON THE WARM FRONT ACROSS MN...WHICH SHOULD REALLY START
TO RAMP UP PRECIP CHANCES. MAIN QUESTION THEN FOR TONIGHT BECOMES
HOW FAR NORTH DOES THE WARM FRONT AND NOSE OF THE LLJ GO. ONCE
AGAIN...EXPECT THE NOSE OF THE LLJ TO BE VERY ACTIVE...WITH
WIDESPREAD TSRA THAT WILL HAVE THE POTENTIAL TO TRAIN...WITH
ANOTHER ROUND OF HEAVY RAIN AND FLASH FLOODING BEING POSSIBLE
TONIGHT. IN ADDITION TO THE HEAVY RAIN...SHEAR WILL BE SUFFICIENT
ENOUGH TO WARRANT A RISK OF SEVERE WEATHER THROUGH THE
NIGHT...WITH THE MAIN TREAT BEING WET MICRO/DOWN BURSTS ONCE
AGAIN. GOING WITH A BLEND OF THE ECMWF/GFS/NAM...THE PART OF THE
AREA THAT WOULD BE MOST AT RISK FOR SEEING THUNDERSTORMS WOULD
ESSENTIALLY BE THE HEART OF THE MPX CWA FROM SW MN...UP THROUGH
THE TWIN CITIES AND OVER INTO WRN WI.
UNFORTUNATELY...HI-RES MODELS ARE OF NO USE TONIGHT...AS EACH WRF
MEMBER HAS ITS OWN UNIQUE IDEA OF HOW THINGS WILL EVOLVE. AND
THE HRRR HAS SHOWN CONSIDERABLE VARIABILITY FROM RUN TO RUN. GIVEN
ALL OF THE UNCERTAINTY...CAN NOT PIN DOWN EXACTLY WHERE THE
GREATEST FLASH FLOOD EXISTS THROUGH TONIGHT...SO HAVE OPTED NOT TO
ISSUE A FLASH FLOOD WATCH. GREATEST THREAT OF COURSE WOULD BE
ALONG/NORTH OF THE WARM FRONT...WHEREVER IT DECIDES TO SETUP SHOP
TONIGHT.
FOR SUNDAY...THE DAKOTAS BOUNDARY WILL BE DRIFTING INTO MN...WITH
DRIER AIR COMING IN BEHIND IT. THIS MAY ACTUALLY ALLOW FOR A DRY
DAY IN WRN MN...BUT ON THE OTHER SIDE OF THE CWA...THE LLJ WILL
BE INCREASING BY THE AFTERNOON...WITH THUNDERSTORMS EXPECTED TO
AGAIN EXPAND IN COVERAGE FROM SOUTH CENTRAL MN INTO WRN WI.
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 334 PM CDT SAT JUN 22 2013
THUNDERSTORM ACTIVITY WILL LIKELY BE ONGOING AT THE START OF THE
LONG TERM PERIOD SUNDAY EVENING ACROSS WRN WI. WEST OF THE COLD
FRONT...DRIER AIR WILL FINALLY BRING CLEARING CONDITIONS AND A
RESPITE FROM REPEATED ROUNDS OF CONVECTION SUNDAY NIGHT AND
MONDAY.
RIDGING WILL BUILD OVER THE PLAINS MONDAY. 925 MB TEMPS MONDAY
WILL RISE TO BETWEEN +23 AND +25C...SO THINKING HIGHS IN THE UPPER
80S ARE LIKELY AND SEVERAL LOCATIONS OVER SWRN MN COULD REACH
THE LOWER 90S.
THE NOSE OF MID LEVEL RIDGING WILL BEGIN TO REACH SRN MN TUESDAY.
MODELS CONTINUE TO ADVERTISE ANOTHER DISTURBANCE SLIDING AROUND...
AND TO THE NORTH OF THIS RIDGING MONDAY NIGHT AND TUESDAY.
MAINTAINED MEDIUM POPS THROUGHOUT THIS TIME. FOLLOWING THE PASSAGE
OF THE ANY MORNING MCS/S...TUESDAY MAY TURN HOT AND HUMID PRIOR TO
COLD FRONTAL PASSAGE TUESDAY EVENING. NAM WOULD FAVOR HIGHS IN THE
LOW/MID 90S WITH PRONOUNCED THERMAL RIDGING. GFS/ECMWF ARE
SLIGHTLY COOLER ACROSS THE ERN CWA WITH MCS CLOUDINESS PERSISTING
INTO THE AFTERNOON HOURS.
A MUCH DRIER PERIOD WILL TAKE HOLD IN THE LATTER HALF OF THE LONG
TERM WITH RIDGING RETROGRADING BACK INTO THE WESTERN STATES AND A
ZONAL TO NORTHWEST FLOW RETURNING TO THE MIDWEST/GREAT LAKES.
THIS WILL BRING COOLER THAN NORMAL TEMPERATURES TO MUCH OF THE
EASTERN CONUS HEADING INTO THE HOLIDAY WEEK.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1242 AM CDT SUN JUN 23 2013
NOCTURNAL CONVECTION AGAIN FIRING OVER SRN MN...N OF A LINGERING
STNRY FNT OVER NR IA. THIS FNT WILL TRANSITION TO A WMFNT AND
SLOWLY LIFT N OVERNIGHT AS ADDITIONAL STORMS TRAVERSE THE FNT FROM
W TO E. KRWF THE FIRST TO BE AFFECTED...THEN ACTIVITY WILL
STEADILY SPREAD E. CONDS WILL LIKELY DEGRADE TO MVFR AND POSSIBLY
IFR IN THE TSTM ACTIVITY. THAT BEING SAID...HAVE ALSO SEEN REPORTS
OF A FEW POCKETS OF IFR CIGS...BUT THESE ARE NOT EXPECTED TO LAST
LONG...ESP IF RAIN WASHES IT OUT. CONDS TO GENERALLY IMPROVE TO
VFR BY LATE MRNG AS MIXING OCCURS WITH INCRG S WINDS. VFR WILL
THEN PERSIST THRU MOST OF THE DAY FOR WRN-CENTRAL MN WHILE WRN MN
INTO WRN WI SEE OCNL MVFR CONDS WITH LINGERING SHWRS.
KMSP...MAIN CONCERN REMAINS THE TIMING OF TSTMS. BEST TIMING PUTS
TSTMS INTO THE MSP AREA 07Z-10Z BUT COULD LAST SLIGHTLY LONGER.
MVFR-IFR CIGS WILL LINGER IN THE WAKE OF THESE STORMS. CONDS
IMPROVE GRADUALLY THRU THE DAY WHILE SHWRS/TSTMS DEVELOP E OF THE
MSP TERMINAL. AFTER RELATIVELY LIGHT E WINDS THIS MRNG...SE WINDS
INCRS TO ARND 15 KT THRU THIS AFTN WITH OCNL GUSTS TO ARND 25MPH.
/OUTLOOK FOR KMSP/
MON...VFR. WIND SE 5-10 KTS.
MON NIGHT...CHC TSRA. VFR OUTSIDE OF TSRA. WINDS SE 5-10 KTS.
TUE...CHC TSRA. VFR OUTSIDE OF TSRA. WINDS SSE 10-15 KTS.
WED...CHC TSRA. VFR OUTSIDE OF TSRA. WINDS S SHIFT TO NW 10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR MNZ041-042-
047>049-051-054>062-064>069-073>076-082-083-091.
WI...NONE.
&&
UPDATE...RAH
SHORT TERM...MPG
LONG TERM...BORGHOFF
AVIATION...JPCHazardous weather outlook, Jun 22, 7:00 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 700 PM CDT SAT JUN 22 2013 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 231115- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 700 PM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND HAIL...ACROSS MUCH OF THE OUTLOOK AREA TONIGHT. IN ADDITION... VERY HEAVY RAINFALL MAY OCCUR WITH THE THUNDERSTORMS...WHICH MAY LEAD TO FLASH FLOODING DUE TO THE ALREADY SATURATED GROUND. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A FEW MORE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH THURSDAY... MAINLY DURING THE EVENING AND NIGHTTIME HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SUNDAY ACROSS THE OUTLOOK AREA. IN ADDITION...PERIODS OF HEAVY RAIN WILL BE POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RISES ON AREA RIVERS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS WEEKEND. RAH
In the hours before
Local storm report, Jun 22, 11:24 PM CDT, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1124 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 PM TSTM WND GST CRYSTAL 45.04N 93.36W
06/21/2013 M69.00 MPH HENNEPIN MN ASOS
GUST AT THE CRYSTAL AIRPORT
&&
CORRECTED FROM AWOS TO ASOS.
TDKLocal storm report, Jun 22, 11:34 PM CDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1134 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG NE MARIETTA 45.01N 96.41W
06/21/2013 LAC QUI PARLE MN TRAINED SPOTTER
LARGE TREE DOWN HIGHWAY 40 NEAR FARM.
0448 PM HAIL MADISON 45.01N 96.19W
06/21/2013 E0.75 INCH LAC QUI PARLE MN TRAINED SPOTTER
DIME SIZED HAIL REPORTED.
0448 PM TSTM WND DMG MADISON 45.01N 96.19W
06/21/2013 LAC QUI PARLE MN TRAINED SPOTTER
TREES SNAPPED IN TOWN
0527 PM HAIL CHOKIO 45.57N 96.17W
06/21/2013 E0.75 INCH STEVENS MN LAW ENFORCEMENT
0535 PM TSTM WND DMG BENSON 45.32N 95.61W
06/21/2013 SWIFT MN LAW ENFORCEMENT
SCATTERED TREES AND POWER LINES DOWN.
0544 PM HAIL MILROY 44.42N 95.55W
06/21/2013 E1.50 INCH REDWOOD MN PUBLIC
DIME TO PING PONG SIZED HAIL REPORTED NEAR MILROY.
0555 PM TSTM WND DMG STARBUCK 45.61N 95.53W
06/21/2013 POPE MN LAW ENFORCEMENT
POWER LINES DOWN.
0602 PM HAIL VESTA 44.51N 95.41W
06/21/2013 M1.00 INCH REDWOOD MN PUBLIC
RELAYED BY MEDIA
0610 PM TSTM WND GST 3 ESE BELGRADE 45.43N 94.94W
06/21/2013 M60.00 MPH STEARNS MN MESONET
MEASURED BY MNDOT ROAD SENSOR ALONG HIGHWAY 55.
0615 PM TSTM WND DMG VILLARD 45.71N 95.27W
06/21/2013 POPE MN LAW ENFORCEMENT
TREE DOWN.
0625 PM FLASH FLOOD MORRIS 45.59N 95.91W
06/21/2013 STEVENS MN LAW ENFORCEMENT
3RD ST AND OREGON AVE FLOODED IN MORRIS.
0653 PM TSTM WND DMG AVON 45.61N 94.45W
06/21/2013 STEARNS MN AMATEUR RADIO
TREE DOWN. NO DIAMETER.
0655 PM TSTM WND DMG RICHMOND 45.45N 94.52W
06/21/2013 STEARNS MN AMATEUR RADIO
POWER LINES DOWN
0700 PM TSTM WND GST 1 E HUTCHINSON 44.89N 94.35W
06/21/2013 E53.00 MPH MCLEOD MN STORM CHASER
SUSTAINED WINDS OF 51.6 TO 53.4 ON VEHICLE ANNEMOMETER.
0715 PM TSTM WND GST WINSTED 44.97N 94.05W
06/21/2013 M53.00 MPH MCLEOD MN TRAINED SPOTTER
LARGE BRANCHES ON THE GROUND WITH 1.23 OF RAIN RECORDED.
0717 PM TSTM WND DMG 1 NW WATERTOWN 44.97N 93.86W
06/21/2013 CARVER MN TRAINED SPOTTER
TREE DOWN.
0722 PM TSTM WND DMG 1 N MAYER 44.90N 93.89W
06/21/2013 CARVER MN LAW ENFORCEMENT
TREE FELL ON POWER LINE AND STARTED A FIRE.
0726 PM HAIL 1 W DELANO 45.04N 93.81W
06/21/2013 E0.75 INCH WRIGHT MN TRAINED SPOTTER
0732 PM HEAVY RAIN 3 N WINSTED 45.01N 94.05W
06/21/2013 E0.00 INCH WRIGHT MN AMATEUR RADIO
WATER RUNNING OVER ROAD.
0732 PM TSTM WND DMG MEDINA 45.03N 93.60W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
A LOT OF LARGE TREE DAMAGE...2-3 FOOT DIAMETER TREES DOWN
WITH PROPERTY DAMAGE
0735 PM TSTM WND DMG 2 S LORETTO 45.03N 93.64W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
20 INCH DIAMETER TREE DOWN. POWER LINES DOWN.
0735 PM TSTM WND DMG 1 ENE MAPLE PLAIN 45.01N 93.65W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
25 INCH DIAMETER TREE DOWN.
0735 PM TSTM WND DMG 3 NNW EXCELSIOR 44.98N 93.59W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
TWO 25 INCH DIAMETER TREES DOWN IN LONG LAKE ALONG
WATERTOWN ROAD...ONE NEAR CYGNET PLACE AND THE OTHER NEAR
BROWN ROAD N.
0735 PM TSTM WND DMG LORETTO 45.06N 93.64W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
10 INCH TO 15 INCH DIAMETER TREES DOWN NEAR BAKER PARK.
0735 PM FLASH FLOOD WINSTED 44.97N 94.05W
06/21/2013 MCLEOD MN AMATEUR RADIO
WATER FLOWING OVER ROADS NORTH OF WINSTED.
0735 PM TSTM WND GST MEDINA 45.03N 93.60W
06/21/2013 M57.00 MPH HENNEPIN MN EMERGENCY MNGR
WIND GUST ORIGINALLY REPORTED AS 52 ACTUAL WAS 57 MPH AT
HENNEPIN COUNTY EMERGENCY MANAGEMENT CENTER
0735 PM TSTM WND GST MEDINA 45.03N 93.60W
06/21/2013 M57.00 MPH HENNEPIN MN EMERGENCY MNGR
ORIGINAL REPORT WAS 52MPH UPDATED REPORT TO 57MPH FOR
HENNEPIN COUNTY EM CENTER.
0740 PM TSTM WND DMG MEDINA 45.03N 93.60W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
10 INCH AND 30 INCH TREES DOWN.
0740 PM TSTM WND DMG 2 S MAPLE GROVE 45.02N 93.48W
06/21/2013 HENNEPIN MN PUBLIC
28 INCH TREE DOWN BLOCKING TIMBER CREST DRIVE JUST SOUTH
OF CREST DR N.
0740 PM TSTM WND GST 3 WSW MAPLE GROVE 45.09N 93.52W
06/21/2013 M50.00 MPH HENNEPIN MN STORM CHASER
MEASURED BY ROOF TOP INSPEED SETUP.
0742 PM FLOOD DELANO 45.04N 93.79W
06/21/2013 WRIGHT MN AMATEUR RADIO
WATER OVER ROAD HWY 12 DOWNTOWN.
0745 PM TSTM WND DMG MAPLE GROVE 45.11N 93.46W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
16 IN UPROOTED TREE AT JUNO LANE AND 65TH PLACE N
0745 PM TSTM WND DMG 2 NW MEDICINE LAKE 45.02N 93.45W
06/21/2013 HENNEPIN MN COUNTY OFFICIAL
MULTIPLE 2 FOOT TO 3 FOOT DIAMETER TREES AND POWER LINES
DOWN WEST SIDE OF MEDICINE LAKE.
0745 PM TSTM WND DMG CRYSTAL 45.04N 93.36W
06/21/2013 HENNEPIN MN PUBLIC
SHED AND GAZEBO BLOWN
0745 PM TSTM WND DMG 3 NE PLYMOUTH 45.06N 93.42W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
24 INCH TREE DOWN
0750 PM FLOOD 1 E ROBBINSDALE 45.03N 93.31W
06/21/2013 HENNEPIN MN PUBLIC
WATER FLOWING DOWN STREET
0750 PM TSTM WND DMG 1 E ROBBINSDALE 45.03N 93.31W
06/21/2013 HENNEPIN MN PUBLIC
40FT TREE DOWN
0750 PM TSTM WND DMG 3 ESE EDEN PRAIRIE 44.83N 93.40W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
20 INCH DIAMETER TREE DOWN.
0753 PM TSTM WND GST CRYSTAL 45.04N 93.36W
06/21/2013 M69.00 MPH HENNEPIN MN ASOS
GUST AT THE CRYSTAL AIRPORT
0755 PM FLASH FLOOD 2 SW MAPLE GROVE 45.09N 93.49W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
WATER ON VICKSBURG LN FROM CR 47 IN PLYMOUTH TO 72ND ST.
1 FT WATER AT 72ND AND VICKSBURG LN JCT.
0755 PM TSTM WND DMG 1 W CRYSTAL 45.04N 93.38W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
12 INCH TREE DOWN.
0755 PM TSTM WND DMG 3 ENE MINNEAPOLIS 44.99N 93.21W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
SCATTERED TREES DOWN ON POWER LINES AT THE U OF M CAMPUS.
0800 PM TSTM WND DMG 1 N ST LOUIS PARK 44.96N 93.36W
06/21/2013 HENNEPIN MN AMATEUR RADIO
18 INCH TREE DOWN.
0800 PM TSTM WND DMG 5 SW MINNEAPOLIS 44.91N 93.34W
06/21/2013 HENNEPIN MN EMERGENCY MNGR
20 INCH TREE DOWN 52ND AND DREW AVE S.
0800 PM TSTM WND DMG 4 SSW ST PAUL 44.89N 93.13W
06/21/2013 DAKOTA MN LAW ENFORCEMENT
SEVERAL TREES DOWN IN MENDOTA HEIGHTS.
0800 PM TSTM WND DMG 3 NNW NEW BRIGHTON 45.11N 93.23W
06/21/2013 RAMSEY MN TRAINED SPOTTER
7 INCH TREE SNAPPED IN HALF.
0800 PM TSTM WND DMG 3 NNW MINNEAPOLIS 45.00N 93.29W
06/21/2013 HENNEPIN MN TRAINED SPOTTER
SEVERAL 12 INCH BRANCHES DOWN. SOME ON HOUSE.
0800 PM TSTM WND DMG 1 W SAVAGE 44.76N 93.38W
06/21/2013 SCOTT MN BROADCAST MEDIA
12 INCH TREE DOWN.
0801 PM TSTM WND DMG 4 SW ST PAUL 44.91N 93.16W
06/21/2013 RAMSEY MN TRAINED SPOTTER
TREE DOWN, 1FT+ IN DIAMETER. SNELLING AND RANDOLPH.
0802 PM TSTM WND GST MINNEAPOLIS 44.96N 93.27W
06/21/2013 M61.00 MPH HENNEPIN MN ASOS
AT THE MSP AIRPORT
0805 PM HEAVY RAIN 1 WSW MAPLE PLAIN 45.00N 93.67W
06/21/2013 M2.20 INCH HENNEPIN MN TRAINED SPOTTER
FELL IN A 30 MIN PERIOD.
0805 PM TSTM WND DMG 1 NW EAGAN 44.83N 93.18W
06/21/2013 DAKOTA MN TRAINED SPOTTER
LARGE TREE BLOWN DOWN ON TO POWER LINES ALONG YANKEE
DOODLE ROAD.
0805 PM TSTM WND DMG 2 SE EAGAN 44.79N 93.13W
06/21/2013 DAKOTA MN LAW ENFORCEMENT
TREE DOWN.
0805 PM TSTM WND DMG 1 SW HASTINGS 44.73N 92.86W
06/21/2013 DAKOTA MN LAW ENFORCEMENT
TREE DOWN ON ROAD.
0805 PM TSTM WND DMG 3 SE ST PAUL 44.91N 93.06W
06/21/2013 DAKOTA MN LAW ENFORCEMENT
TREE DOWN NEAR HIGHWAY 52 AND BUTLER AVE IN SOUTH ST
PAUL.
0806 PM FLASH FLOOD MINNEAPOLIS 44.96N 93.27W
06/21/2013 HENNEPIN MN PUBLIC
WATER FLOWING OVER ROAD AT THE 900 BLOCK ELLIOT AVE
DOWNTOWN MINNEAPOLIS
0806 PM TSTM WND GST ST PAUL 44.95N 93.10W
06/21/2013 M55.00 MPH RAMSEY MN ASOS
DOWNTOWN AIRPORT.
0808 PM TSTM WND DMG FALCON HEIGHTS 44.99N 93.18W
06/21/2013 RAMSEY MN TRAINED SPOTTER
10 INCH TREE DOWN.
0810 PM TSTM WND DMG ST PAUL 44.95N 93.10W
06/21/2013 RAMSEY MN TRAINED SPOTTER
NUMEROUS TREE BRANCHES DOWN AT ST CLAIR AVE AND W 7TH ST.
0810 PM TSTM WND DMG 4 SW ST PAUL 44.91N 93.17W
06/21/2013 RAMSEY MN TRAINED SPOTTER
HIGHLAND PARK...NUMEROUS LARGE TREES AND POWER LINES
DOWN.
0810 PM TSTM WND DMG OAKDALE 44.99N 92.97W
06/21/2013 WASHINGTON MN FIRE DEPT/RESCUE
40 PLUS 10 INCH DIAMETER TREES DOWN.
0815 PM TSTM WND DMG 5 ENE MAPLEWOOD 45.03N 92.93W
06/21/2013 WASHINGTON MN LAW ENFORCEMENT
SCATTERED TREES DOWN ON POWER LINES IN NORTHERN PART OF
LAKE ELMO.
0824 PM FLASH FLOOD MINNEAPOLIS 44.97N 93.29W
06/21/2013 HENNEPIN MN PUBLIC
LORING PARK CARS FLOODED - WATER 2 FT DEEP
0825 PM TSTM WND DMG S STILLWATER 45.06N 92.82W
06/21/2013 WASHINGTON MN LAW ENFORCEMENT
FEW TREES DOWN ON POWER LINES.
0827 PM FLASH FLOOD 3 NNE MINNEAPOLIS 45.00N 93.24W
06/21/2013 HENNEPIN MN DEPT OF HIGHWAYS
280 UNDERWATER AT BROADWAY
0831 PM FLASH FLOOD 3 NNE MINNEAPOLIS 45.00N 93.24W
06/21/2013 HENNEPIN MN DEPT OF HIGHWAYS
WATER UP TO CAR HEADLIGHTS ON BROADWAY AVE.
0840 PM HAIL 5 SW NORSELAND 44.38N 94.13W
06/21/2013 M1.00 INCH NICOLLET MN STORM CHASER
0840 PM HAIL 3 SE NORSELAND 44.41N 94.02W
06/21/2013 M1.00 INCH NICOLLET MN TRAINED SPOTTER
0840 PM FLOOD OAKDALE 44.99N 92.97W
06/21/2013 WASHINGTON MN FIRE DEPT/RESCUE
2 FEET WATER ON GRANADA BETWEEN STILLWATER BLVD AND
HADLEY.
0845 PM HAIL ST PETER 44.33N 93.96W
06/21/2013 M1.75 INCH NICOLLET MN LAW ENFORCEMENT
0845 PM TSTM WND GST 6 S HUDSON 44.88N 92.74W
06/21/2013 M58.00 MPH ST. CROIX WI AMATEUR RADIO
0845 PM HEAVY RAIN HUDSON 44.97N 92.74W
06/21/2013 E0.00 INCH ST. CROIX WI PUBLIC
6 INCHES WATER 4TH AND LOCUST. SMALL BRANCHES 3 TO 4
INCHES DOWN.
0845 PM HAIL 2 WNW MANKATO 44.18N 94.03W
06/21/2013 E0.88 INCH NICOLLET MN TRAINED SPOTTER
NEAR ST PETER
0848 PM HAIL ST PETER 44.33N 93.96W
06/21/2013 E1.75 INCH NICOLLET MN LAW ENFORCEMENT
0850 PM HAIL ST PETER 44.33N 93.96W
06/21/2013 M1.50 INCH NICOLLET MN AMATEUR RADIO
0850 PM HEAVY RAIN MILLERVILLE 46.07N 95.55W
06/21/2013 M5.50 INCH DOUGLAS MN TRAINED SPOTTER
24HR TOTAL. SMALL BRANCHES AND SHRUBS DAMAGED.
0850 PM HAIL KASOTA 44.29N 93.97W
06/21/2013 M1.00 INCH LE SUEUR MN TRAINED SPOTTER
0850 PM HAIL 2 N ST PETER 44.36N 93.96W
06/21/2013 M1.50 INCH NICOLLET MN TRAINED SPOTTER
0850 PM HEAVY RAIN 4 ESE HUDSON 44.94N 92.67W
06/21/2013 M2.28 INCH ST. CROIX WI TRAINED SPOTTER
FELL IN 30 MIN PERIOD.
0855 PM HAIL 2 E KASOTA 44.29N 93.93W
06/21/2013 E0.88 INCH LE SUEUR MN LAW ENFORCEMENT
0857 PM HEAVY RAIN HUDSON 44.97N 92.74W
06/21/2013 M1.48 INCH ST. CROIX WI TRAINED SPOTTER
FELL IN A 40 MINUTE PERIOD.
0859 PM HEAVY RAIN BALDWIN 44.96N 92.37W
06/21/2013 E0.00 INCH ST. CROIX WI TRAINED SPOTTER
6 INCHES WATER ON ROAD HWY 63 AND HWY 12 N OF TOWN.
0900 PM FLASH FLOOD ST PAUL 44.95N 93.10W
06/21/2013 RAMSEY MN TRAINED SPOTTER
FLOODING IN CITY STREETS - TIME ESTIMATED
0913 PM HEAVY RAIN 5 S HAMMOND 44.90N 92.44W
06/21/2013 M1.50 INCH ST. CROIX WI TRAINED SPOTTER
FELL IN 50 MINUTE PERIOD.
0914 PM HAIL 5 W NEW PRAGUE 44.54N 93.67W
06/21/2013 E1.00 INCH SCOTT MN EMERGENCY MNGR
PEA TO QUARTER SIZE HAIL
0915 PM FLOOD OAKDALE 44.99N 92.97W
06/21/2013 WASHINGTON MN FIRE DEPT/RESCUE
NUMEROUS INTERSECTIONS UNDER WATER.
0920 PM HAIL WINSTED 44.97N 94.05W
06/21/2013 E0.75 INCH MCLEOD MN AMATEUR RADIO
0925 PM HAIL 2 ENE WINSTED 44.97N 94.01W
06/21/2013 E1.25 INCH CARVER MN PUBLIC
LASTED JUST A COUPLE OF MINUTES.
0925 PM TSTM WND DMG WINSTED 44.97N 94.05W
06/21/2013 MCLEOD MN LAW ENFORCEMENT
FEW TREES DOWN ON POWER LINES.
0930 PM HAIL 1 NW EAU CLAIRE 44.83N 91.52W
06/21/2013 E1.00 INCH EAU CLAIRE WI TRAINED SPOTTER
0930 PM FLASH FLOOD 4 NW SPRING VALLEY 44.89N 92.30W
06/21/2013 ST. CROIX WI 911 CALL CENTER
ROAD WASHED OUT ON CR BB JUST SOUTH OF 30TH AVE.TIME OF
EVENT ESTIMATED
0930 PM FLASH FLOOD 2 S ROBERTS 44.96N 92.55W
06/21/2013 ST. CROIX WI 911 CALL CENTER
HIGH WATER RESCUES AT EXIT 10 ON I 94. TIME ESTIMATED
0935 PM HEAVY RAIN NEW PRAGUE 44.55N 93.57W
06/21/2013 E0.00 INCH SCOTT MN TRAINED SPOTTER
CURB HEIGHT STREET FLOODING ACROSS CITY.
0940 PM HAIL EAU CLAIRE 44.82N 91.49W
06/21/2013 E0.75 INCH EAU CLAIRE WI BROADCAST MEDIA
DELAYED PUBLIC REPORT RELAYED BY MEDIA
0940 PM HAIL EAU CLAIRE 44.82N 91.49W
06/21/2013 E0.75 INCH EAU CLAIRE WI TRAINED SPOTTER
0945 PM FLASH FLOOD FALCON HEIGHTS 44.99N 93.18W
06/21/2013 RAMSEY MN PUBLIC
MN STATE FAIR GROUNDS - WATER UP TO CAMPER BUMPERS
0950 PM TSTM WND GST 10 NW FARIBAULT 44.38N 93.44W
06/21/2013 M58.00 MPH RICE MN TRAINED SPOTTER
0950 PM HAIL 10 NW FARIBAULT 44.38N 93.44W
06/21/2013 M1.00 INCH RICE MN LAW ENFORCEMENT
1010 PM TSTM WND DMG BIRD ISLAND 44.76N 94.89W
06/21/2013 RENVILLE MN LAW ENFORCEMENT
SEVERAL TREES DOWN.
1015 PM FLASH FLOOD ALTOONA 44.81N 91.44W
06/21/2013 EAU CLAIRE WI LAW ENFORCEMENT
LOCALIZED STREET FLOODING ACROSS THE CITY.
1025 PM TSTM WND DMG HECTOR 44.74N 94.71W
06/21/2013 RENVILLE MN LAW ENFORCEMENT
SCATTERED LARGE BRANCHES DOWN.
1030 PM FLASH FLOOD BUFFALO LAKE 44.74N 94.62W
06/21/2013 RENVILLE MN LAW ENFORCEMENT
WATER COVERED ROADS IN THE TOWN.
1038 PM TSTM WND GST 2 S MONTICELLO 45.28N 93.80W
06/21/2013 M40.00 MPH WRIGHT MN TRAINED SPOTTER
1043 PM FLASH FLOOD MENOMONIE 44.89N 91.91W
06/21/2013 DUNN WI BROADCAST MEDIA
10TH AVE THAT RUNS THROUGH UW-STOUT CLOSED DUE TO
FLOODING.
1055 PM FLASH FLOOD EAU CLAIRE 44.82N 91.49W
06/21/2013 EAU CLAIRE WI TRAINED SPOTTER
CARS STALLED IN STANDING WATER THROUGH THE CITY.
1109 PM TSTM WND GST GLENCOE 44.77N 94.15W
06/21/2013 M56.00 MPH MCLEOD MN AWOS
GLENCOE AIRPORT
1110 PM TSTM WND DMG 4 SE GLENCOE 44.72N 94.10W
06/21/2013 SIBLEY MN LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG COUNTY ROAD 9.
1110 PM TSTM WND DMG 4 SE GLENCOE 44.72N 94.10W
06/21/2013 MCLEOD MN LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG COUNTY ROAD 1.
1235 AM TSTM WND DMG W FAIRMONT 43.64N 94.46W
06/22/2013 MARTIN MN LAW ENFORCEMENT
CORRECTED DATE - TREES DOWN ON THE WESTERN SIDE OF TOWN.
1235 AM TSTM WND GST 2 ENE FAIRMONT 43.66N 94.42W
06/22/2013 M53.00 MPH MARTIN MN AWOS
0100 AM FLASH FLOOD 5 W TRIMONT 43.76N 94.82W
06/22/2013 MARTIN MN LAW ENFORCEMENT
SEVERAL TOWNSHIP ROADS CLOSED. DITCHES OVERFLOWING.
0120 AM FLASH FLOOD ALBERT LEA 43.66N 93.37W
06/22/2013 FREEBORN MN EMERGENCY MNGR
STREETS FLOODED THROUGH THE CITY AND 1 CAR STRANDED WATER
UP TO HEADREST.
0135 AM TSTM WND DMG WELLS 43.74N 93.73W
06/22/2013 FARIBAULT MN LAW ENFORCEMENT
SCATTERED TREES DOWN.
0135 AM TSTM WND DMG 2 N FROST 43.61N 93.93W
06/22/2013 FARIBAULT MN LAW ENFORCEMENT
SCATTERED LARGE BRANCHES DOWN ALONG HIGHWAY 254 BETWEEN
FROST AND INTERSTATE 90.
0145 AM TSTM WND DMG TWIN LAKES 43.56N 93.42W
06/22/2013 FREEBORN MN LAW ENFORCEMENT
SCATTERED LARGE BRANCHES DOWN.
0150 AM TSTM WND GST 5 SE TWIN LAKES 43.51N 93.35W
06/22/2013 M58.00 MPH FREEBORN MN MESONET
MEASURED BY MNDOT SITE ALONG INTERSTATE 35.
&&
THIS IS A PRELIMINARY REPORT OF SOME OF THE STORM DAMAGE. ALL REPORTS
FROM ACROSS THE TWIN CITIES METRO ARE TOO NUMEROUS TO MENTION. THIS
SUMMARY COVERS THOSE REPORTS FROM THE SECOND WAVE OF STORMS THAT HIT
THE REGION DURING THE LATE AFTERNOON OF FRIDAY JUNE 21 AND INTO THE
EARLY MORNING HOURS OF SATURDAY JUNE 22. THE FIRST WAVE HIT FROM THE
LATE AFTERNOON ON JUNE 20 INTO THE MORNING OF JUNE 21.
TDKSpecial weather statement, Jun 23, 12:33 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1233 AM CDT SUN JUN 23 2013
MNZ064-065-073-230615-
REDWOOD-RENVILLE-YELLOW MEDICINE-
1233 AM CDT SUN JUN 23 2013
AT 1228 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 8 MILES NORTHEAST OF TRACY. THIS STORM WAS MOVING
NORTHEAST AT 35 MPH.
HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MILROY.
LUCAN.
SEAFORTH.
BELVIEW.
REDWOOD FALLS.
DELHI.
LAT...LON 4468 9537 4456 9503 4420 9550 4423 9559
4446 9560
TIME...MOT...LOC 0533Z 218DEG 32KT 4437 9548Local storm report, Jun 23, 1:17 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
117 AM CDT SUN JUN 23 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL MYRTLE 43.56N 93.16W
06/23/2013 E1.25 INCH FREEBORN MN PUBLIC
RELAYED FROM LOCAL MEDIA
&&
FRANKSSpecial weather statement, Jun 23, 2:32 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
232 AM CDT SUN JUN 23 2013
MNZ054-064-230830-
LAC QUI PARLE-YELLOW MEDICINE-
232 AM CDT SUN JUN 23 2013
AT 226 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES WEST OF ALBEE TO
10 MILES SOUTHWEST OF HENDRICKS TO 4 MILES NORTHWEST OF SHERMAN.
THESE STORMS WERE MOVING EAST AT 45 MPH.
PEA SIZE HAIL...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE EXPECTED
WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
NASSAU.
BURR.
PORTER.
ST LEO.
PROVIDENCE.
CERRO GORDO.
MADISON.
CANBY.
LAT...LON 4521 9647 4528 9645 4526 9630 4522 9625
4519 9611 4517 9610 4516 9605 4503 9588
4463 9571 4462 9628 4463 9646
TIME...MOT...LOC 0731Z 250DEG 38KT 4512 9680 4441 9649
4381 9646Special weather statement, Jun 23, 2:39 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 239 AM CDT SUN JUN 23 2013 MNZ065>067-073-074-230830- BROWN-MCLEOD-REDWOOD-RENVILLE-SIBLEY- 239 AM CDT SUN JUN 23 2013 AT 235 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF SLEEPY EYE. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. PEA SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... FRANKLIN. FAIRFAX. HECTOR. BUFFALO LAKE. STEWART. LAT...LON 4482 9467 4467 9433 4445 9479 4454 9495 TIME...MOT...LOC 0739Z 217DEG 31KT 4451 9480
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:33 AM CDT | Special Weather Statement | MPX | Redwood | 42 min |
| Jun 23, 12:54 AM CDT | Severe Thunderstorm Warning | MPX | Redwood, Renville | 51 min |
| Jun 23, 2:19 AM CDT | Areal Flood Warning | MPX | Chippewa, Lac qui Parle, Redwood, Renville, Yellow Medicine | 6 hr |
| Jun 23, 2:32 AM CDT | Special Weather Statement | MPX | Lac qui Parle, Yellow Medicine | 58 min |
| Jun 23, 3:11 AM CDT | River Flood Warning | MPX | Redwood | 4 days |
| Jun 23, 4:16 AM CDT | Severe Thunderstorm Warning | MPX | Carver, Hennepin, McLeod, Scott, Sibley, Wright | 59 min |
| Jun 23, 4:41 AM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Faribault, Le Sueur, Martin, Nicollet and 2 more | 49 min |
| Jun 23, 4:58 AM CDT | Areal Flood Warning | MPX | Carver, McLeod, Meeker, Sibley, Wright | 6 hr |
| Jun 23, 5:47 AM CDT | Areal Flood Warning | MPX | Anoka, Dakota, Hennepin, Ramsey, Scott, Washington | 3 hr |
| Jun 23, 6:15 AM CDT | Special Weather Statement | MPX | Chisago, Kanabec, Mille Lacs | 30 min |
| Jun 23, 6:16 AM CDT | Flash Flood Warning | MPX | McLeod | 3 hr |
| Jun 23, 6:57 AM CDT | Flash Flood Warning | MPX | Wright | 3 hr |
| Jun 23, 10:22 AM CDT | River Flood Watch | MPX | Carver | 11 hr |
| Jun 23, 10:22 AM CDT | River Flood Watch | MPX | Wright | 26 hr |
| Jun 23, 10:22 AM CDT | River Flood Watch | MPX | Hennepin, Wright | 26 hr |
Nearby
Special Weather Statements in Minnesota, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.